# SDR SWAA2021092221829

- Difficulty date: September 16, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737*
- Aircraft serial: 34714
- Aircraft time: 52,083 hours, 31,096 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Harness
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

#2 ENGINE OVERHEAT JUST AFTER TAKE OFF ENGINE "FLASHED RED." AFTER SHUTDOWN RED BOX ILLUMINATED ON #2 ENGINE LANDING WEIGHT 133.8 / COMPLIED WITH FIM 77.21 TASK 801 FOUND CJ10 HARNESS TOP LEFT SIGNAL T49554 TO BE OUT OF RANGE. REMOVED AND REPLACED CJ10 HARNESS. PERFORMED BORESCOPE OF HP7 BLADES AND LP7 BLADES. REF AMM 72-00-00. COMPLIED WITH POWER 121608 08172021 ASSURANCE TEST 5. REF AMM 72-00-00. NO DEFECTS NOTED.
